# SDR SIMA200508704

- Difficulty date: March 19, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Part time: 11,968 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THE CENTER OMEGA BEAM AT FRAME 24 WAS FOUND TO BE CORRODED.  PERFORMED A CUT OUT OF THE CENTER OMEGA BEAM TO REMOVE CORROSION.  FABRICATED FILLER, TWO SHIMS AND DOUBLER.  REPAIR DONE IAW EMB REPAIR STATEMENT IC2005-145/1180 PARA 2 DATED MARCH 15, 2005.  (M)
